# SDR C2XA08RI092

- Difficulty date: June 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2218 - RIC - DURING ROUTINE MAINTENANCE, RIC MAINTENANCE FOUND EMERGENCY LIGHTS AT ROW 12 INOPERATIVE.  RIC MAINTENANCE REMOVED AND REPLACED BURNED BULBS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
